MENU

You are here

Publications

Export 1773 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Altafini C. On the generation of sequential unitary gates from continuous time Schrodinger equations driven by external fields. Quantum Inf.Process. 1 (2002),no.3,207 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1614
Altafini C. Representing multiqubit unitary evolutions via Stokes tensors. Phys. Rev. A 70 (2004) 032331 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2307
Altafini C. Geometric motion control for a kinematically redundant robotic chain: application to a holonomic mobile manipulator. J. Robotic Syst. 20 (2003) 211-227 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3019
Altafini C. Following a path of varying curvature as an output regulation problem. IEEE Trans. Automatic Control 47 (2002) 1551-1556 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3143
Altafini C, Havel TF. Reflection symmetries for multiqubit density operators. J. Math. Phys. 47 (2006) 032104 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2121
Altafini C, Cappellaro P, Cory D. Feedback schemes for radiation damping suppression in NMR: a control-theoretical perspective. Systems and Control Letters, 59 (12):782-786, 2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4384
Altafini C. Feedback stabilization of quantum ensembles: a global convergence analysis on complex flag manifolds. 45th IEEE Conference on Decision and Control (2007) 2471-2476 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1729
Altafini C, Lini G. Achieving unanimous opinions in signed social networks. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34935
Altafini C, Ticozzi F. Modeling and control of quantum systems: An introduction. IEEE Transactions on Automatic Control. Volume 57, Issue 8, 2012, Article number6189035, Pages 1898-1917 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6505
Altafini C. Explicit Wei–Norman formulae for matrix Lie groups via Putzer\\\'s method. Systems and Control Letters, 54 (11):1121-1130, 2005 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4538
Alzetta G, Heltai L. Multiscale modeling of fiber reinforced materials via non-matching immersed methods. Computers & Structures. 2020 ;239:106334.
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Amadori D, Baiti P, LeFloch PG, Piccoli B. Nonclassical Shocks and the Cauchy Problem for Nonconvex Conservation Laws. J. Differential Equations 151 (1999) 345-372 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3312
Amato S, Bellettini G, Paolini M. The nonlinear multidomain model: a new formal asymptotic analysis. Geometry Partial Differential Equations – proceedings, CRM Series (15), 2013. 2013 .
Amato S. Some results on anisotropic mean curvature and other phase-transition problems. 2015 .
Amato S, Tealdi L, Bellettini G. Anisotropic mean curvature on facets and relations with capillarity. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34481
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Ambrosetti A, Colorado E. Standing waves of some coupled Nonlinear Schrödinger Equations.; 2007. Available from: http://hdl.handle.net/1963/1821
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Ambrosetti A. Osservazioni sui teoremi di inversione globale. Rendiconti Lincei - Matematica e Applicazioni 22 (2011) 3-15 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4068
Ambrosetti A, Cerami G, Ruiz D. Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn. J. Funct. Anal. 254 (2008) 2816-2845 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2175
Ambrosetti A, Colorado E. Bound and ground states of coupled nonlinear Schrödinger equations. C. R. Acad. Sci. Paris, Ser. I 342 (2006) 453-458 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2149
Ambrosetti A, Colorado E, Ruiz D. Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations.; 2007. Available from: http://hdl.handle.net/1963/1835
Ambrosetti A, Malchiodi A, Ni W-M. Singularity perturbed elliptic equations with symmetry: existence of solutions concetrating on spheres, Part II. Indiana Univ. Math. J. 53 (2004) 297-392 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1663

Pages

Sign in